# SDR ASOA201001208

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484.00 INTERCOSTAL ANGLES AT RBL 27 AND RBL 36 ARE CRACKED IN UPPER RADIUS (PREVIOUS REPAIR ANGLES).  REPAIR TO INTERCOSTAL AT FS 484 BETWEEN RBL 27.00 AND RBL 36.00 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL REQUIREMENTS.
